# SDR SWAA2018120527380

- Difficulty date: November 12, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 191A0720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BETWEEN BS 208.25 TO BS 259, STR 12L.  R&R CLIP IAW SRM AND DWG.
